On a Control Problem with Incomplete Information: Quasistrategies and Control Procedures with a Model
Differencialʹnye uravneniâ, Tome 41 (2005) no. 12, pp. 1652-1666
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_12_a8,
author = {D. V. Khlopin and A. G. Chentsov},
title = {On a {Control} {Problem} with {Incomplete} {Information:} {Quasistrategies} and {Control} {Procedures} with a {Model}},
journal = {Differencialʹnye uravneni\^a},
pages = {1652--1666},
year = {2005},
volume = {41},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_12_a8/}
}
TY - JOUR AU - D. V. Khlopin AU - A. G. Chentsov TI - On a Control Problem with Incomplete Information: Quasistrategies and Control Procedures with a Model JO - Differencialʹnye uravneniâ PY - 2005 SP - 1652 EP - 1666 VL - 41 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_12_a8/ LA - ru ID - DE_2005_41_12_a8 ER -
%0 Journal Article %A D. V. Khlopin %A A. G. Chentsov %T On a Control Problem with Incomplete Information: Quasistrategies and Control Procedures with a Model %J Differencialʹnye uravneniâ %D 2005 %P 1652-1666 %V 41 %N 12 %U http://geodesic.mathdoc.fr/item/DE_2005_41_12_a8/ %G ru %F DE_2005_41_12_a8
D. V. Khlopin; A. G. Chentsov. On a Control Problem with Incomplete Information: Quasistrategies and Control Procedures with a Model. Differencialʹnye uravneniâ, Tome 41 (2005) no. 12, pp. 1652-1666. http://geodesic.mathdoc.fr/item/DE_2005_41_12_a8/